RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 34, Number 8  


Ordinary Differential Equations
Investigation of recurrent oscillations of dynamical systems
A. Yu. Aleksandrov
1011
The differential controlled gradient method for symmetric extremal mappings
A. S. Antipin
1018
A step-type contrast structure in the case of a multiple root of the equation for a transition point
V. F. Butuzov, V. V. Kiryushin
1029
On the Baire classification of residual exponents
A. N. Vetokhin
1039
Equiconvergence of a spectral expansion, corresponding to a Schrödinger operator with integrable potential, with the Fourier integral
S. A. Denisov
1043
On the existence of a linear singular system with an exponential characteristic set of unbounded measure
N. A. Izobov, S. G. Krasovskii
1049
Localization of limit sets and the asymptotic stability of nonautonomous equations with delay. II
L. B. Knyazhishche
1056
On the influence of the degree of summability of coefficients of differential operators on the rate of convergence of spectral expansions. II
I. S. Lomov
1066
On the irreducibility of linear systems by a generalized Lyapunov transformation to Lappo–Danilevskiǐ systems
S. A. Mazanik
1078

Partial Differential Equations
Invariant submodels of rank two for equations of a nonhomogeneous heavy fluid
V. K. Andreev, A. A. Rodionov
1082
Asymptotic behavior of an elliptic equation with a small parameter multiplying the highest derivatives that degenerates on the boundary of the domain. The case of weak degeneration
A. M. Il'in, T. Yu. Zyryanova
1092
A problem with a free boundary for the Laplace equation, capillary-gravitational waves in space, bifurcation and symmetry
B. V. Loginov, V. A. Trenogin
1100
On incompatible inequalities for elliptic equations on stratified sets
O. M. Penkin, Yu. V. Pokorny
1107
Generation of singularities of compactly supported solutions of the Euler equations on a rotating plane
O. S. Rozanova
1114
Differential equations on graphs that describe asymptotic solutions of Navier–Stokes equations localized in a small neighborhood of a curve
A. I. Shafarevich
1119

Short Communications
A degenerate Cauchy problem for a second-order equation. A well-posedness criterion
U. A. Anufrieva
1131
On the stability of solutions of differential equations with aftereffect
I. V. Boykov
1134
On the asymptotic behavior of the solution of a homogeneous second-order linear differential equation in Liouville normal form
V. A. Vinokurov, V. A. Sadovnichii
1137
A “dead zone” theorem for the Neumann problem
M. V. Tuvaev
1140

Chronicle
О семинаре по проблемам нелинейной динамики и управления при Московском государственном университете им. М. В. Ломоносова
1142
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019